Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 17 de abril de 2024
  

Non-negative solutions of generalized porous medium equations.

Título inglés Non-negative solutions of generalized porous medium equations.
Título español Soluciones no negativas de ecuaciones generalizadas de medio poroso.
Autor/es Dahlberg, Bjorn E. J. ; Kenig, Carlos E.
Organización Dep. Math. Chalmers Univ. Technol. Univ. Göteborg, Göteborg, Suecia;Dep. Math. Univ. Chicago, Chicago (Illinois), Estados Unidos
Revista 0213-2230
Publicación 1986, 2 (3): 267-305, 14 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The purpose of this paper is to study nonnegative solutions u of the nonlinear evolution equations

∂u/∂t = Δφ(u),  x Î Rn, 0 < t < T ≤ +∞  (1.1)

Here the nonlinearity φ is assumed to be continuous, increasing with φ(0) = 0. This equation arises in various physical problems, and specializing φ leads to models for nonlinear filtrations, or for the gas flow in a porous medium. For a recent survey in these equations see [9].
The main object of this work is to study the initial value problem for (1,1).
Clasificación UNESCO 120220
Palabras clave español Ecuaciones de evolución no lineales ; Valores iniciales
Código MathReviews MR0908054
Código Z-Math Zbl 0644.35057
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es